# SDR SWAA2019123039993

- Difficulty date: December 19, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE CRACKED BETWEEN BS. 500A TO BS. 500B, LBL 25.   R&R BAFFLE IAW SRM AND DWG.
